MathSciNet Relay Station
MathSciNet bibliographic data
MR1030848 32B20
Kurdyka, K.; Raby, G. Densité des ensembles sous-analytiques. (French) [Density of subanalytic sets] Ann. Inst. Fourier (Grenoble) 39 (1989), no. 3, 753–771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement